# SDR AALA202110294211

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 66,359 hours, 25,204 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: C16221VA01
- Part serial: C16221012307
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 40,075 hours, 15,566 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE FLIGHT STANDBY ALTITUDE INDICATOR ISIS WENT BLANK AND DISPLAYED OUT OF ORDER MESSAGE AND CODE 8200 0000 0000. AIRCRAFT DIVERTED TO DENVER WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED THE INTEGRATED STANDBY INDICATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 34-22-25.
